Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 60, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 4, 2008, 12:36 PM CDT for 7 counties in Illinois. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 12:36 PM CDT (17:36 UTC)
- Expired
- Jun 7, 2008, 2:45 AM CDT
- In force
- 62 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Mason County, IL, Menard County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 16.60 ft at Jun 6, 2008, 2:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KILX 041801 FLWILX ILC019-029-041-045-183-042230- /O.NEW.KILX.FL.W.0060.080604T1736Z-080604T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1258 PM CDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLOOD WARNING FOR URBAN AND SMALL STREAMS IN... CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS EDGAR COUNTY IN EAST CENTRAL ILLINOIS NORTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS VERMILION COUNTY IN EAST CENTRAL ILLINOIS * UNTIL 530 PM CDT * AT 1250 PM CDT...FLOODING OF LOW LYING AREA...SMALL STREAMS AND RURAL ROADS WILL CONTINUE THIS AFTERNOON DUE TO THE 3 TO 5 INCHES OF RAIN THAT FELL ACROSS THE AREA OVERNIGHT. THAT EXCESSIVE RAINFALL PRODUCED FLOODING ACROSS THE WARNED AREA WHICH CONTINUES THIS AFTERNOON. * AT EARLY AFTERNOON SCATTERED THUNDERSTORMS WERE IN EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS...MOVING TO THE EAST-NORTHEAST. THESE STORMS WILL REACH THE SOUTHERN PORTIONS OF COLES AND EDGAR COUNTIES BETWEEN 2 AND 3 PM CDT. ALSO...SOME THUNDERSTORM DEVELOPMENT FURTHER NORTH INTO DOUGLAS AND EDGAR COUNTIES IS EXPECTED DURING THE AFTERNOON. ADDITIONAL RAINFALL WOULD SLOW THE RECEDING OF THE HIGH WATER...AND WORSEN WORSEN ANY FLOODING PROBLEMS IF ADDITIONAL HEAVY RAIN OCCURS. RUNOFF FROM THE HEAVY RAINFALL THAT OCCURRED...AND ANY ADDITIONAL RAINFALL...WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. TO REPORT FLOODING...HAVE YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. $$
7 follow-up statements
000
WGUS43 KILX 041915
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
215 PM CDT WED JUN 04 2008
...A FLOOD WARNING HAS BEEN ISSUED FOR THE SALT CREEK AT GREENVIEW...
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC125-129-050915-
/O.NEW.KILX.FL.W.0060.080604T2217Z-080606T1312Z/
/GREI2.2.ER.080604T2217Z.080605T1200Z.080606T0712Z.NO/
215 PM CDT WED JUN 04 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLOOD WARNING FOR
THE SALT CREEK NEAR GREENVIEW
* FROM LATE THIS AFTERNOON UNTIL EARLY FRIDAY MORNING.
* AT 2 PM WEDNESDAY THE STAGE WAS...15.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SALT CREEK
GREENVIEW 16 15.0 WED 2 PM 17.0 15.6 13.0
$$000
WGUS83 KILX 042335
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-051335-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T0417Z/
/GREI2.2.ER.080605T0824Z.080606T0000Z.080606T2217Z.NO/
635 PM CDT WED JUN 04 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 545 PM WEDNESDAY THE STAGE WAS 15.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SALT CREEK
GREENVIEW 16 15.4 WED 6 PM 16.3 16.9 14.4
$$000
WGUS83 KILX 050129
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-051529-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1115Z/
/GREI2.2.ER.080605T0900Z.080606T1200Z.080607T0515Z.NO/
829 PM CDT WED JUN 04 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 15.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 17.6 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SALT CREEK
GREENVIEW 16 15.5 WED 8 PM 16.2 17.6 15.1
$$000
WGUS83 KILX 051529
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 AM CDT THU JUN 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-060528-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080606T0600Z/
/GREI2.2.ER.080606T0000Z.080606T0000Z.080606T0000Z.NO/
1028 AM CDT THU JUN 05 2008
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM THURSDAY THE STAGE WAS 15.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SALT CREEK
GREENVIEW 16 15.9 THU 10 AM 15.6 12.8 9.7
$$000
WGUS83 KILX 060129
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT THU JUN 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-061529-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1030Z/
/GREI2.2.ER.080605T1600Z.080606T1200Z.080607T0430Z.NO/
829 PM CDT THU JUN 05 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 16.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST TO
CONTINUE.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SALT CREEK
GREENVIEW 16 16.3 THU 8 PM 16.4 15.2 11.9
$$000
WGUS83 KILX 061537
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT FRI JUN 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-070537-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T1000Z/
/GREI2.2.ER.080605T1600Z.080606T0800Z.080607T0400Z.NO/
1037 AM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM FRIDAY THE STAGE WAS 16.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SALT CREEK
GREENVIEW 16 16.3 FRI 10 AM 15.4 12.7 10.7
$$000
WGUS83 KILX 070217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT FRI JUN 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC125-129-070745-
/O.EXT.KILX.FL.W.0060.000000T0000Z-080607T0745Z/
/GREI2.2.ER.080605T1600Z.080606T0800Z.080607T0145Z.NO/
917 PM CDT FRI JUN 06 2008
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK NEAR GREENVIEW.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN
PROGRESS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SALT CREEK
GREENVIEW 16 16.0 FRI 9 PM 15.4 12.7 10.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 4, 3:30 AM CDT, 9 hours 6 minutes earlier.
Area forecast discussion, Jun 4, 3:30 AM CDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT WED JUN 4 2008 .DISCUSSION... ISSUED 327 AM CDT WED JUN 4 2008 CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS THROUGH TODAY...AGAIN. SHORT TERM...TODAY THROUGH THURSDAY NIGHT. SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE FRONT AS WELL. MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE CURRENT POSITION OF THE FRONT. HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE THROUGH EARLY AFTERNOON. BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON... WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE. THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON... ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT. BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS. WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP THREAT GOING INTO THE EVENING HOURS. THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED 1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY WELL-SOAKED AREAS. WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT. AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70. BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS FARTHER NORTH. LONG TERM...FRIDAY THROUGH SUNDAY. WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT... ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK. BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER THE PAST SEVERAL RUNS. KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON. HARDIMAN && .AVIATION... ISSUED 1246 AM CDT WED JUN 4 2008...FOR THE 06Z TAFS STORMS STILL FIRING ALONG THE WARM FRONT ACROSS THE CWA. LITTLE IN THE WAY OF RELIEF EXPECTED FROM THE STEADY FLOW OF MOISTURE UP AND OVER THE BOUNDARY. THERE ARE INDICATIONS WE MAY SEE A BREAK IN THE STORMS DURING THE MORNING...BUT RUC AND LOCAL WRF GUIDANCE SUGGESTS AFTERNOON CONVECTION WILL LIKELY FORM. WE ARE IN A SLIGHT RISK FOR TOMORROW...AND THIS SEEMS ON TRACK PER THE AMOUNT OF LOW LEVEL MOISTURE AND THE MID LEVEL LAPSE RATES. WILL JUST GO WITH VCTS FROM 18Z ON FOR NOW...BUT WILL LIKELY NEED SOME IFR VIS AND CIGS AT SOME POINT IN THE AFTERNOON. BY 06Z WED NIGHT...WE MAY SEE THE BOUNDARY LIFT TO THE NORTHERN PORTION OF THE CWA...HELPING TO SHUT DOWN STORMS IN THE SOUTHERN CWA. IN THE SHORT TERM...SOME STORMS HEADED ACROSS THE CWA MAY PRODUCE SOME +TSRA FOR A COUPLE MORE HOURS...WITH IFR CIGS AND LIFR VIS AT TIMES. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063- 066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031- 036>038-040>057-061. &&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 702 AM CDT WED JUN 4 2008 ILZ027-029-031-036>038-040>057-061-051215- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD- 702 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ028-030-051215- MARSHALL-STARK- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ062-063-066>068-071>073-051215- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM. SHIMON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 60 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 3, 11:41 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 5:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 29 min |
| Jun 4, 2:28 PM CDT | River Flood Warning | ILX | Vermilion | 32 hr |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.